# SDR DALA2025103107982

- Difficulty date: October 24, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA RIGHT OUTBOARD SEAT TRACK HAS MULTIPLE LOCATIONS OF CORROSION AT STATIONS 377-410 AND AROUND FASTENER HEADS.   REMOVED CORROSION ON O/B SEAT TRACK. R/H SIDE AT STA 377-STA 410 . IAW B757-200 SRM-51-10-02. FOUND TO BE OUT LIMITS, IAW B757-200 SRM 53-00-52-1A -1 DETAIL I, AND SECTION SEAT TRACK IT WAS REPLACED AND INTALLED NEW SECTION SEAT TRACK AT STA 377 TO STA 410 CABIN AREA R/H SIDE O/B IAW B757-200 SRM 51-40-02 PAR 7- ITEM D. (1280683)
